• This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn more.

Still no feeling in legs

K

korinalacount

Guest
#1
or butt,they couldnt get me in till yesterday to back doctor,she said I was so bad off that I couldnt do pt for 3 weeks,gave me methylprednisolone huge doses to take away inflammation,I am so hot,causes sweats,and had to take 6 pills yesterday,I feel no better today but can hobble a few feet,but it still hurts like crazy to sit,dont know when I can come back for a longer post,Korina
 
D

Donna - dsw

Guest
#2
Hang in there girl - if you don't get better - - show up in ER and stay until you get the information you want.

Take care!
 
J

JANPEP

Guest
#3
Sorry you are still having problems, just rest & take the pills the dr gives you & it will be better before long.
Prayers & good thoughts continue.
 
K

KathyC

Guest
#5
So sorry you're still having so much trouble; hopefully the meds will kick in soon & start giving you some relief.
 
D

debowah

Guest
#6
Was hoping that you would have some relief by now. Try to rest and give the new medication a chance to help. Prayers continue.....
 
C

Corky

Guest
#12
Good luck, Korina. I know what a "pain" this is. Take care and try to rest as well as you can. =hug
 
H

Hooked

Guest
#13
Hang in there. ((((((((((((((((((((((((((((((((((((((((((((((((Korina)))))))))))))))))))))))))))))))))))))))))))))))
 
B

bostongal

Guest
#14
Korina - =hug I know how difficult it is when you cannot do what you want and need to do. I have two herniated discs in my neck with spinal cord compression so I am unable to sit at a computer for any length of time.

I hope that the pills and rest bring some relief for you and that when you start PT you are able to get full function back.

Hang in there! I am thinking of you every day.

Meg
 
W

Whimsy

Guest
#15
I'm so sorry you hare having to go thru all this pain. I hope you start having some relief very soon.
 
C

connie seabee

Guest
#17
Korina

I'm so sorry that things aren't much improved. Sure is a scary situation.
I hope the next time you post you'll be feeling much better. ((((((hugs)))))))